Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRIs and GI bleeding Fred23

Posted by garnet71 on May 25, 2009, at 23:23:59

In reply to SSRIs and GI bleeding, posted by Fred23 on May 24, 2009, at 20:36:18

There seems to be enough evidence out there that people should be monitored for health effects of these meds. I don't remember PDocs ever talking to me about any medical problems, though I've tried to mention them.

Well here's another article about abnormal bleeding from SSRIs, though just an abstract:

http://www.ncbi.nlm.nih.gov/pubmed/18652794?ordinalpos=1&itool=EntrezSystem2.PEntrez.Pubmed.Pubmed_ResultsPanel.Pubmed_DiscoveryPanel.Pubmed_Discovery_RA&linkpos=1&log$=relatedreviews&logdbfrom=pubmed

Although safer than tricyclic antidepressants and monoamine oxidase inhibitors, the newer antidepressants may be associated with certain medically serious adverse effects, of which cardiovascular adverse effects, seizures, abnormal bleeding, hyponatremia, and agranulocytosis are discussed in this review. Data regarding the incidence and risk factors are summarized, and strategies for reducing the risk of these adverse effects and managing them are suggested. Identification of risk factors, appropriate antidepressant choice, and, when possible, careful monitoring may substantially reduce the incidence of these adverse effects and the morbidity associated with them.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:garnet71 thread:897512
URL: http://www.dr-bob.org/babble/20090524/msgs/897706.html